# SDR 2024FA0000246

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N24155
- Make and model: Cessna 172P
- Aircraft serial: 17275290
- Aircraft time: 16,276 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 051010594
- Condition: Broken
- Location: Te Flap Sys
- Part time: 16,276 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILURE ON FINAL. LOOKED TO THE FLAPS AND SAW RIGHT FLAP FULL DOWN WITH LEFT FLAP FULL UP. RAISED THE FLAP LEVER TO 0 AND RIGHT FLAP WENT FULL UP. LANDED WITH NO FLAPS.
